# SDR 9JLA201101804465

- Difficulty date: September 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 4,641 hours, 3,428 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: LM29749
- Condition: Defective
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING THE TAKEOFF AND LANDING ROLL UNUSUAL NOISE FROM THE NOSE GEAR.  THE ACFT NOSE WHEEL BEARINGS WERE REPLACED ALONG WITH THE WHEEL RACES AND BEARING SEALS.  CMM 32-47-42, MM 32-41-01 AND 32-41-02.
